Estimation of scale matrix of elliptically contoured matrix distributions

Runze Li, Kai Tai Fang

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


In this paper, the problem of estimation of scale matrix is considered under entropy loss, quadratic loss and squared error loss. With respect to entropy and quadratic loss, we obtain the best estimator of Σ having the form αSx as well as having the form TxΔTx′, where Sx, Tx and Δ are given in the text, and obtain the minimax estimator of Σ and the best equivariant estimator of Σ with respect to the triangular transformations group. With respect to the squared error loss, we generalize the result of Dey and Srinivasan (1992).

Original languageEnglish (US)
Pages (from-to)289-297
Number of pages9
JournalStatistics and Probability Letters
Issue number4
StatePublished - Sep 1995

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty


Dive into the research topics of 'Estimation of scale matrix of elliptically contoured matrix distributions'. Together they form a unique fingerprint.

Cite this